# SDR ASAA2020030932353

- Difficulty date: March 3, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,368 hours, 13,759 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG "A" LOOP INOP. GROUNDED - YES. CONFIRMED FAULT, #1 ENGINE A-LOOP WILL NOT TEST. FOUND R/T CORE FIRE DETECTOR HARNESS (MW0315) TERMINAL LUG BROKEN AT THE DETECTOR, TOO SHORT TO REPAIR WIRING. REMOVED & REPLACED MW0315 CORE FIRE DETECTION HARNESS (A-LOOP) REF B737-800 AMM 26-11-02, OPS CK NML REF AMM 26-11-00-710-801. AIRCRAFT RELEASED FROM MEL 26-2B, C/N 03023587. REPOSITIONED #1 ENGINE OVHT DET SWITCH BACK TO NORMAL.
